# SDR CA131120010

- Difficulty date: October 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 14,104 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Servo
- Part number: 252416315
- Condition: Malfunctioned
- Location: Fuel Injection
- Component: Precisionwnd
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) RT ENGINE WOULD NOT PRODUCE MORE THAN 2000 RPM DURING RUN-UP.  FUEL INJECTION SERVO REPLACED.
